# SDR CA991210058

- Difficulty date: November 21, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,470 hours
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Malfunctioned
- Location: Cocpit
- Component: Central Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ECAM MESSAGE SKIN AIR VALVE FAIL. NO FAULT FOUND.
